Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 71, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 19, 2015, 12:36 AM EDT for Elliott County, Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 12:36 AM EDT (04:36 UTC)
- Expired
- Jul 19, 2015, 6:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Elliott County, KY
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 1:00 AM EDT | FLASH FLOOD | 5 Ene Culver, KY | BLAINES TRACE ROAD WAS WASHED OUT DUE TO FLASH FLOODING. A FENCH WAS ALSO TORN DOWN BY THE FLASH FLOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 4.6 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
253
WGUS53 KJKL 190436
FFWJKL
KYC063-191030-
/O.NEW.KJKL.FF.W.0071.150719T0436Z-150719T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1236 AM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 630 AM EDT
* AT 1234 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN ONE AND TWO INCHES
OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF THE AREA AND AN
ADDITIONAL INCH OR TWO WILL BE POSSIBLE BEFORE RAINFALL TAPERS
OFF. FLASH FLOODING IS EXPECTED TO BEGIN SOON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CULVER AND BRUIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3818 8292
3812 8289 3809 8293 3805 8295 3805 8298
3803 8300 3813 8306 3820 8304 3820 8302
3821 8301
$$
RAY2 follow-up statements
250
WGUS73 KJKL 190533
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
133 AM EDT SUN JUL 19 2015
KYC063-191030-
/O.CON.KJKL.FF.W.0071.000000T0000Z-150719T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIOTT KY-
133 AM EDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR
EASTERN ELLIOTT COUNTY...
AT 130 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA. BUT ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO MOVE BACK INTO THE AREA THROUGH
THE EARLY MORNING HOURS. DOPPLER RADAR ESTIMATES INDICATE THAT
RAINFALL TOTALS IN EXCESS OF THREE INCHES HAS FALLEN ACROSS PORTIONS
OF THE WARNED AREA. EXCESSIVE RUNOFF FROM RECENT HEAVY RAIN AND ANY
ADDITIONAL RAIN WILL LIKELY CAUSE FLASH FLOODING OVER PORTIONS OF
THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CULVER AND BRUIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3818 8292
3812 8289 3809 8293 3805 8295 3805 8298
3803 8300 3813 8306 3820 8304 3820 8302
3821 8301
$$
RAY391
WGUS73 KJKL 191020
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
620 AM EDT SUN JUL 19 2015
KYC063-191030-
/O.EXP.KJKL.FF.W.0071.000000T0000Z-150719T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIOTT KY-
620 AM EDT SUN JUL 19 2015
...THE FLASH FLOOD WARNING FOR EASTERN ELLIOTT COUNTY WILL EXPIRE AT
630 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3817 8298 3818 8296 3817 8295 3818 8292
3812 8289 3809 8293 3805 8295 3805 8298
3803 8300 3813 8306 3820 8304 3820 8302
3821 8301
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:30 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 18, 10:30 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1030 PM EDT SAT JUL 18 2015 .UPDATE... ISSUED AT 1030 PM EDT SAT JUL 18 2015 SHOWERS AND STORMS CONTINUE TO IMPACT FLEMING AND ROWAN COUNTIES AS A LARGER AREA OF STORMS TO OUR NORTH SLOWLY NUDGES ITS WAY SOUTH-SOUTHEAST. WITH ANY LUCK THE MAJORITY OF THIS RAIN WILL STAY TO OUR NORTH OVERNIGHT BUT WILL HAVE TO KEEP A CLOSE EYE ON IT OVER THE NEXT FEW HOURS TO SEE HOW IT PROGRESSES. IN TERMS OF THE GRIDS...HAVE BUMPED UP POPS IN THE NORTHERN COUNTIES FOR THE NEXT FEW HOURS TO ACCOUNT FOR ANY RAIN THAT LINGERS. ALSO FRESHENED UP THE T/TD GRIDS TO REFLECT MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 840 PM EDT SAT JUL 18 2015 HEAVY RAIN CONTINUES ACROSS FLEMING AND ROWAN COUNTIES...PROMPTING FLASH FLOOD WARNINGS TO BE ISSUED. HOPEFULLY THESE HEAVY RAIN PRODUCERS WILL START DIEING OUT AFTER SUNSET BUT IT APPEARS THAT THEY ARE FEEDING OFF OF SOME SORT OF PERSISTENT INFLOW FROM THE NORTH...SO WILL HAVE TO SEE HOW THE SITUATION EVOLVES OVER THE NEXT FEW HOURS. FORECAST REMAINS ON TRACK OTHERWISE...ONLY MADE MINOR UPDATES TO T/TD GRIDS TO REFLECT MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 542 PM EDT SAT JUL 18 2015 ONLY A FEW ISOLATED SHOWERS AND STORMS ARE CURRENTLY IMPACTING THE NORTHERN AND SOUTHERN PORTIONS OF OUR FORECAST AREA. THESE STORMS HAVE MAINLY BEEN RAIN PRODUCERS...DROPPING AN INCH TO AN INCH AND A HALF IN AN HOUR. EXPECT THESE STORMS TO CONTINUE PULSING IN INTENSITY BEFORE DIMINISHING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING. WITH THIS IN MIND...FORECAST REMAINS ON TRACK SO ONLY NEEDED TO FRESHEN UP WITH GRIDS TO REFLECT RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 255 PM EDT SAT JUL 18 2015 WITH THE UNSTABLE HEAT AND HUMIDITY ACROSS THE AREA...POP UP SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AND SPREAD ACROSS MUCH OF THE STATE AND NEIGHBORING CWA/S. ANY LLVL BOUNDARY THAT REMAINED FROM THIS MORNING IS NOW OFF TO OUR SE...SO THERE IS LITTLE ORGANIZATION TO THE SHOWERS AND THUNDERSTORMS ACROSS THE STATE. MAINLY GARDEN VARIETY POP UPS WITH SHORT LIFE SPANS AND BRIEF IMPACTS. LOSS OF DAYTIME HEATING WILL ALLOW ANY ONGOING SHOWERS AND THUNDERSTORMS TO DISSIPATE DURING THE EVENING. UNFORTUNATELY...MODELS HAVE HAD A BAD HANDLE ON THE SCATTERED PRECIP DURING THE DAY...SO DID NOT PUT MUCH CONFIDENCE IN THEM FOR THIS AFTERNOON/EVENING EITHER. HIGH PRESSURE TO OUR SW WILL TAKE HOLD OVERNIGHT...WITH CLOUDS ALSO EXPECT TO DISSIPATE SOMEWHAT ACROSS THE REGION. HOWEVER...GIVEN THE AMOUNT OF LLVL MOISTURE STILL ACROSS THE AREA...AND THE CALM/CLEARING CONDITIONS EXPECTED OVERNIGHT...STILL EXPECTING SOME FOG DEVELOPMENT ACROSS THE CWA...ESPECIALLY IN THE VALLEYS. KEPT WITH PREVIOUS FORECAST MENTION OF AREAS OF DENSE FOG...ESPECIALLY IN THE VALLEY LOCATIONS AND NEAR BODIES OF WATER. AS WE HEAD INTO THE DAY SUNDAY...HIGH PRESSURE WILL REMAIN IN CONTROL. THIS WILL KEEP TEMPERATURES VERY WARM...AND WITH A CONTINUED PUSH OF GULF MOISTURE INTO THE REGION...WILL LEAD TO HIGH HUMIDITY VALUES AND HEAT INDEXES TOPPING OUT JUST ABOVE 100 ONCE MORE. BY AFTERNOON...WINDS WILL BECOME MORE WESTERLY AHEAD OF AN APPROACHING COLD FRONT WHICH WILL BE LOCATED JUST NW OF THE OHIO RIVER. THIS APPROACHING FRONT WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE CWA...BUT UPSLOPE FLOW MAY ALLOW FOR A HIGHER CONCENTRATION ALONG THE HIGHER TERRAIN. BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE SOON TO FOLLOW AS THE COLD FRONT QUICKLY MAKES IT TO THE OHIO RIVER SUNDAY EVENING...AND CONTINUES TO SHIFT SE THROUGH THE NIGHT...BEFORE BECOMING STALLED OUT IN A W TO E ORIENTATION DURING THE DAY MONDAY. STILL LOOKING AT IMPRESSIVE CAPE VALUES BY MONDAY AFTERNOON...TOPPING OUT BETWEEN 3 AND 4K J/KG. PWATS ARE STILL OVER 2 INCHES...SO ANY STORMS COULD PRODUCE SOME POTENTIAL HEAVY RAINERS...HOWEVER...LIFTED INDEXES CONTINUE TO BECOME MORE UNIMPRESSIVE...FROM -10 TO -11 YESTERDAY...NOW DOWN TO -7 TO -8. ALSO...WINDS ARE QUITE UNIMPRESSIVE...WITH LITTLE DIRECTIONAL OR SPEED SHEER. AS A RESULT...STILL THINK WE COULD SEE SOME DECENT STRONG SHOWERS AND THUNDERSTORMS...BUT SEVERE THREAT IS DIMINISHING AS WE HEAD CLOSER TO THE EVENT. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM EDT SAT JUL 18 2015 A SLOW MOVING COLD FRONT WILL BE PUSHING ACROSS THE AREA EARLY NEXT WEEK IN RESPONSE TO A SHORT WAVE MOVING THROUGH THE GREAT LAKES AND OHIO VALLEY. THERE IS NOT GREAT MODEL AGREEMENT ON THE TIMING FOR THE PASSAGE OF THE FRONT...BUT LATEST GUIDANCE SUGGESTS THE FRONT WILL BE SOUTH OF THE AREA TUESDAY NIGHT OR EARLY WEDNESDAY. RAIN CHANCES WILL DECREASE BY MIDWEEK AFTER THE PASSAGE OF THE FRONT. HOWEVER...THERE WILL REMAIN A LOW CHANCE FOR AIR MASS THUNDERSTORMS MAINLY EACH AFTERNOON AND EVENING THROUGH MID WEEK AND INTO NEXT WEEKEND. THE MEAN OVERALL PATTERN WILL SEE RATHER FLAT RIDGING ACROSS THE SOUTHEAST AND SOUTH CENTRAL PART OF THE COUNTRY EARLY IN THE PERIOD. IN RESPONSE TO SHORT WAVE ENERGY MOVING INTO THE WESTERN U.S. THE SOUTHERN RIDGE WILL BUILD NORTH ACROSS THE PLAINS BY MID WEEK. WE WILL REMAIN ON THE NORTHEAST PERIPHERY OF THE RIDGE ON INTO NEXT WEEKEND. AFTER A SLIGHT COOL DOWN IN THE WAKE OF THE FRONTAL PASSAGE EARLY IN THE WEEK...TEMPERATURES WILL AGAIN BE ON THE INCREASE AS WE MOVE INTO THE LATTER PART OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 800 PM EDT SAT JUL 18 2015 A LINE OF SHOWERS AND STORMS CONTINUE TO DUMP HEAVY RAIN ACROSS OUR FAR NORTHERN COUNTIES THIS EVENING...AND HAS THE POTENTIAL TO IMPACT THE SYM TAF SITE AT SOME POINT OVER THE NEXT FEW HOURS. HOWEVER...VFR CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE TAF PERIOD AS HIGH PRESSURE TAKES CONTROL OF THE REGION. THIS WILL ALLOW SKIES TO CLEAR SOME...BUT WILL ALSO TRAP LLVL MOISTURE NEAR THE SURFACE AND LEAD TO SOME DECENT FOG DEVELOPMENT TONIGHT...ESPECIALLY IN THE VALLEYS. THE FOG MAY LIFT ONTO THE RIDGES AND AFFECT THE TAF SITES BEFORE DISSIPATING NEAR AND JUST AFTER DAWN SUNDAY. AS SUCH...INCLUDED SOME IFR AND POSSIBLE LIFR CONDITIONS FOR A COUPLE HOURS NEAR DAWN IN THE TAFS. FOR TOMORROW...HEAT AND HUMIDITY WILL CONTINUE...WITH SOME AFTERNOON CONVECTION POSSIBLE ONCE MORE. GIVEN THE LOW CONFIDENCE ON TIMING AND LOCATION...CHOSE TO INCLUDE VCTS ACROSS ALL TAF SITES BY 20Z. WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE PERIOD...WITH HIGHER GUSTS POSSIBLE WITH ANY AFTERNOON THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JVM SHORT TERM...JMW LONG TERM...SBH AVIATION...JVM/JMW
Hazardous weather outlook, Jul 18, 3:03 PM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 303 PM EDT SAT JUL 18 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 303 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. AREAS OF DENSE FOG WILL DEVELOP LATE TONIGHT...ESPECIALLY IN THE VALLEYS AND NEAR BODIES OF WATER. PLEASE USE CAUTION IF DRIVING BEFORE DAWN...AS VISIBILITIES COULD BE QUICKLY REDUCED TO A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOCALLY DENSE FOG WILL BE POSSIBLE IN THE VALLEYS EARLY SUNDAY. HEAT INDICES WILL PEAK BETWEEN 97 AND 102 DEGREES SUNDAY AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JMW/SBH
In the hours before
Local storm report, Jul 18, 10:16 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1016 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 WSW MOUNT CARMEL 38.48N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON MOUNT CARMEL ROAD.
0800 PM TSTM WND DMG 5 E FLEMINGSBURG 38.41N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON WALLINGFORD ROAD.
&&
HALLocal storm report, Jul 18, 10:44 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1044 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLASH FLOOD 2 ENE MUSES MILLS 38.36N 83.50W
07/18/2015 FLEMING KY 911 CALL CENTER
RYAN ROAD WAS CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:11 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1111 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.
&&
HALLocal storm report, Jul 18, 11:49 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1149 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM FLASH FLOOD 1 E MOREHEAD 38.19N 83.42W
07/18/2015 ROWAN KY 911 CALL CENTER
EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:52 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1152 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 4 ESE MOREHEAD 38.16N 83.38W
07/18/2015 ROWAN KY 911 CALL CENTER
DRY CREEK ROAD CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:55 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.
&&
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:08 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 3 hr |
| Jul 18, 8:26 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 19, 1:09 AM EDT | Flash Flood Warning | JKL | Johnson | 6 hr |
| Jul 19, 1:46 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 41 hr |
| Jul 19, 4:25 PM EDT | Special Weather Statement | JKL | Elliott | 35 min |
| Jul 19, 4:41 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 64 min |
| Jul 19, 5:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Rowan | 38 min |
| Jul 19, 5:22 PM EDT | Areal Flood Advisory | JKL | Bath, Rowan | 4 hr |
| Jul 19, 5:33 PM EDT | Special Weather Statement | JKL | Menifee, Morgan, Rowan | 57 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 39 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 50 min |
| Jul 19, 6:02 PM EDT | Special Weather Statement | JKL | Magoffin | 43 min |
| Jul 19, 6:07 PM EDT | Special Weather Statement | JKL | Martin | 23 min |
| Jul 19, 6:26 PM EDT | Special Weather Statement | JKL | Martin | 49 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.